# SDR PCAA0205058

- Difficulty date: May 16, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: EICHP
- Make and model: Dhav DHC8102
- Aircraft serial: 258
- Aircraft time: 28,559 hours, 30,629 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Burned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CRW FLIGHT 3625, CREW REPORTED HOT ELECTRICAL SMELL WITH OVERHEAD CABIN LIGHTS ON.  MAINTENANCE REMOVED DIM LIGHT BULB OVER SEATS 2AC.  FLIGHT 3912, CREW REPORTED BURNING SMELL IN COCKPIT AND CABIN.  MAINTENANCE INSPECTED AIRCRAFT AND VERIFIED SMELL TO BE COMING FROM OVERHEAD LIGHTS, CIRCUIT BREAKER S-2 PULLED AND NOTED OVERHEAD LIGHTS WERE PREVIOUSLY UNDER MEL DURING NEXT MAINTENANCE RON ON 17 MAY 2002, OVERHEAD CABIN LIGHTS WERE INSPECTED AND IT WAS DISCOVERED THAT THE LAMP CARRIER ABOVE SEAT AT ROW 1AC WAS BURNT.  LAMP CARRIER WAS REPLACED, AND LAMP INSTALLED.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
